# SDR SWAA2022040646723

- Difficulty date: October 13, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N8616C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36914
- Aircraft time: 21,940 hours, 9,568 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Rh Hor Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(TRANSFERRED FROM L/P 1115842) RH FWD UPPER SLIDER CRACKED DUE TO TRACK BEING WORN / INSTALLED NEW SLIDER AND NEW SLIDER SEAL TRACK IAW AMM 53-31-31 & SRM 51-40-02SA-M 326 ATTACHED - #A1184314
